# SDR FDEA201809212644

- Difficulty date: September 21, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 81,031 hours, 17,948 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB293350
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE COMPT LOWER SURFACE PANEL CUTOUT FWD EDGE DOUBLER AT STA XOS 604 FOUND CRACK. CRACKED DOUBLER REMOVED PER SRM 51-31-01-0G AND FABRICATED NEW DOUBLER AS PER DRAWING ARB2933 REVISION AJ. INSTALLED NEW DOUBLER AT RIGHT WING LEADING EDGE COMPT LOWER SURFACE PANEL CUTOUT AT STA XOS 604 AS PER SRM 51-33-01-0G. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
